# SDR REXA2014103001085

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 22,191 hours, 19,788 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE, NOSE GEAR DID NOT RETRACT, STEERING REMAINED ACTIVE.  NO OTHER INDICATIONS NOTED BEFOREHAND.FOUND DAMAGE TO NLG HARNESS & BRACKET.  R & R HARNESS & BRACKET & COMPLIED WITH SCENARIO 1 OF GEAR DISAGREE EVENT PROCEDURES.  ALL CHECKED GOOD.  SEE NRC CARDS N60991, N50752 & N60768 FOR WORK PERFORMED.
